# SDR 0102236302

- Difficulty date: June 21, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 51,057 hours, 6,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EMERGENCY ESCAPE PATH LIGHTS ILLUMINATED BETWEEN ROWS 39R-60R.  REPAIRED OPEN WIRE.  OPERATIONAL CHECK NORMAL.
